Publication
Title
Central singularities of quantum spaces
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 1995
ISSN
0021-8693
Volume/pages
177(1995), p. 142-153
ISI
A1995TB20800007
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 07.08.2017
To cite this reference